# SDR 99FDEA00371

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Inop
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING NOSE GEAR IND DOWN THEN WHEN GEAR DOOR LIGHT EXT NOSE GEAR LIGHT WENT OUT.  ALL LANDING DOWNLOCK PINS INSTALLED.  REMOVED AND REPLACED LANDING ANNUNCIATOR PNL.  REPLACED NOSE GEAR DOWNLOCK SWITCH PER AMM 32-61-021-4 & CONNECTOR D298 PER SMP.  SYS OPS CK GOOD.
